# SDR UALA2013043003036

- Difficulty date: April 29, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N556UA
- Make and model: Boeing 757222
- Aircraft serial: 26650
- Aircraft time: 68,405 hours, 25,140 cycles
- Engine: Pwa PW2037
- System (JASC): 2620 · Extinguishing System
- Part: Cover
- Condition: Detached
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP PLATE COVER FOR CARGO FIRE DISCHARGE BUTTONS NOT ATTACHED.  COMPLIED WITH ECRA 2623-0104.
